# SDR DHL9980501C

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING I/B FLAP END HAS TWO CRACKS  AT FRAME SUPPORT OF SCISSORS COVER.  STOP DRILLED CRACKS, FABRICATED ANGLE REPAIR AND INSTALLED PER SRM 51-1-21.  N/R 1224.
